# SDR UALA2009071001979

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 50,544 hours, 18,449 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS EXT LOAD FWD L FAULT.  REPAIRED WIRE 5102.  ACCMP'D EMERGENCY LIGHT TEST, CHECKED OKAY.
